An axiomatic characterization of the strong constrained egalitarian solution
AbstractIn this note we axiomatize the strong constrained egalitarian solution (Dutta and Ray, 1991) over the class of weak superadditive games using constrained egalitarianism, order-consistency, and converse order-consistency.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by AccessEcon in its journal Economics Bulletin.
Volume (Year): 33 (2013)
Issue (Month): 2 ()
Contact details of provider:
Cooperative TU-game; strong constrained egalitarian solution; axiomatization.;
Other versions of this item:
- Llerena Garrés, Francesc & Vilella Bach, Misericòrdia, 2012. "An axiomatic characterization of the strong constrained egalitarian solution," Working Papers 2072/203157, Universitat Rovira i Virgili, Department of Economics.
- C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory
- D7 - Microeconomics - - Analysis of Collective Decision-Making
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dutta, B, 1990. "The Egalitarian Solution and Reduced Game Properties in Convex Games," International Journal of Game Theory, Springer, Springer, vol. 19(2), pages 153-69.
- Dutta, Bhaskar & Ray, Debraj, 1989. "A Concept of Egalitarianism under Participation Constraints," Econometrica, Econometric Society, Econometric Society, vol. 57(3), pages 615-35, May.
- Dutta, Bhaskar & Ray, Debraj, 1991. "Constrained egalitarian allocations," Games and Economic Behavior, Elsevier, Elsevier, vol. 3(4), pages 403-422, November.
- Klijn, F. & Slikker, M. & Tijs, S.H. & Zarzuelo, I., 2000.
"The egalitarian solution for convex games: Some characterizations,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-154182, Tilburg University.
- Klijn, Flip & Slikker, Marco & Tijs, Stef & Zarzuelo, Jose, 2000. "The egalitarian solution for convex games: some characterizations," Mathematical Social Sciences, Elsevier, Elsevier, vol. 40(1), pages 111-121, July.
- Arin, Javier & Kuipers, Jeroen & Vermeulen, Dries, 2003. "Some characterizations of egalitarian solutions on classes of TU-games," Mathematical Social Sciences, Elsevier, Elsevier, vol. 46(3), pages 327-345, December.
- Peleg, B, 1986. "On the Reduced Game Property and Its Converse," International Journal of Game Theory, Springer, Springer, vol. 15(3), pages 187-200.
- Jens Leth Hougaard & Lars Thorlund-Petersen & Bezalel Peleg, 2001. "On the set of Lorenz-maximal imputations in the core of a balanced game," International Journal of Game Theory, Springer, Springer, vol. 30(2), pages 147-165.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.